# SDR COMA0860298

- Difficulty date: June 22, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 30,719 hours, 27,027 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3500733
- Condition: Cracked
- Location: Fs 640 S9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FS 640 FRAME INSPECTION FOUND 640 FRAME CRACKED ON RT AT STRINGER 9 CUTOUT.  REMOVED DAMAGED SECTION OF FRAME FROM STRINGER 6-20 AND REPLACED WITH SPLICED IN REPAIR FRAME AND BONDED DOUBLER PER, S/B 601R-53-061E PART C.  (S)
